# SDR SWAA2018022720126

- Difficulty date: February 19, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CAROG TRACK CORRODED BETWEEN BS 727+4 TO 887, RBL 13.8.  R & R CARGO TRACK IAW SRM AND DWG.
